MAUDE Adverse Event Report: DEPUY MITEK RESTORE FEMAIMER OFFSET 6MM *EA; MISCELLANEOUS ORTHO SURGICAL INSTRUMENT

DEPUY MITEK RESTORE FEMAIMER OFFSET 6MM *EA; MISCELLANEOUS ORTHO SURGICAL INSTRUMENT
Catalog Number 219356
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter¿s complete mailing address was not provided.Reporter¿s phone number was not provided.Reporter¿s contact name was not provided.The complaint device was received and inspected.It was observed that the tip of the device was broken.The laser lines of the device were heavily faded, indicating heavy use of the device.This complaint can be confirmed.The device is reusable.Mishandling/ dropping of the device is a common cause for sections of the device being broken.Other than this possibility, we cannot discern a root cause for this failure mode.No lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4)-incomplete.The serial/lot number was not available.
 
Event or Problem Description
It was reported that during loan set inspection that the foot of the guide wire was broken on the restore femaimer offset.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Common Device Name
MISCELLANEOUS ORTHO SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7952674
Report Number1221934-2018-54863
Device Sequence Number19177736
Product Code LXH
UDI-Device Identifier10886705005963
UDI-Public10886705005963
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
E521628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1